# SDR NACA20040022

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,170 hours
- Engine: Pwa R2800CB3
- Engine time: 450 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RF134
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 450 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: NR 2 ENGINE SHUT DOWN DUE TO RUNNING ROUGH AND BACK FIRING AT CRUISE.  NR 1 CYLINDER LT SIDE SHORTED SECONDARY.  REPLACED NR 1 CYLINDER DUE TO FAILED RINGLAND.
